Spectra of composition operators on weighted Bergman spaces

Pons, Matthew A.: Spectra of composition operators on weighted Bergman spaces. In: Acta scientiarum mathematicarum, (85) 3-4. pp. 539-560. (2019)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (255kB)


We extend known results on the spectra of composition operators to the weighted Bergman spaces. Our results include a study of the essentialspectral radius, a determination of the spectrum when the symbol of the composition operator is univalent and non-automorphic with a fixed point in the disk, and an affirmative answer to a conjecture of MacCluer and Saxe.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 3-4
ISSN: 2064-8316
Page Range: pp. 539-560
DOI: https://doi.org/10.14232/actasm-018-072-7
Uncontrolled Keywords: Bergman tér, funkcionál-elmélet
Additional Information: Bibliogr.: p. 559-560.
Date Deposited: 2020. Apr. 23. 13:21
Last Modified: 2020. Apr. 23. 13:21
URI: http://acta.bibl.u-szeged.hu/id/eprint/66331

Actions (login required)

View Item View Item